# SDR CA110413013

- Difficulty date: April 4, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwa PW530A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

(CAN) FLAMEOUT AS THE POWER WAS REDUCED WHILE ON BASE LEG, WITH BOTH ENGINES AT 40 PERCENT N1, THE ENGINE FLAMED OUT.  AN UNEVENTFUL SINGLE ENGINE LANDING FOLLOWED. POST FLIGHT TROUBLESHOOTING IS FOCUSING ON THE ENGINE FUEL CONTROL, WHICH WILL BE REPLACED.
